Nearly 75% of childhood cancer survivors will experience an adverse late effect from previous therapy. In patients previously treated with cranial irradiation, the late effect can manifest as secondary central nervous system tumors. Presented is a case of a 20 year man with a history of T-cell lymphoblastic leukemia diagnosed at age 22 months, treated with chemotherapy and cranial irradiation. He had developed increasing prominence of the top of his head over several months. Plain radiograph showed frontal calvarium thickening with focal “hair-on-end” periosteal reaction. Magnetic resonance imaging revealed an enhancing dural-based mass with transcalvarial extension, confirmed after resection to be meningioma (World Health Organization Grade I). This case illustrates an atypical presentation of a late effect of childhood cancer treatment and highlights the need to be informed about prior treatments received and potential attendant complications.